“Be careful what you wish for,” said 'The Talk UK' host after taking Ozempic for weight loss
Sharon Osbourne is opening up about taking Ozempic for weight loss.
It's one of the brand names for semaglutide — also known as Wegovy — which works in the brain to impact satiety, and is the latest Hollywood weight loss trend.
“I’m too gaunt, and I can’t put any weight on. I want to because I feel I’m too skinny. I’m under 100 lbs., and I don’t want to be,” she told the outlet. “Be careful what you wish for.”
“I started on Ozempic last December and I’ve been off it for a while now, but my warning is don’t give it to teenagers, it’s just too easy,” she said. “You can lose so much weight and it’s easy to become addicted to that, which is very dangerous. I couldn’t stop losing weight and now I’ve lost 42 lbs. and I can’t afford to lose any more.”
Although she’s lost more weight than expected, Osbourne is still not concerned about what critics might say about her new appearance, adding that she’s “paid a fortune to try and look attractive.”
“I don’t care what people say about the way I look,” she told the outlet. “I know I look gaunt and I know everything that goes along with it. And I did it.”
Never miss a story — sign up for PEOPLE's free daily newsletter to stay up-to-date on the best of what PEOPLE has to offer, from celebrity news to compelling human interest stories.
Osbourne first shared in September that she believed she lost too much weight on Ozempic.
“I didn’t want to go this thin. It just happened,” she said during an appearance on Piers Morgan Uncensored with husband Ozzy, 74, and children Jack, 38, and Kelly, 39. (The couple also share daughter Aimee, 40.)
“You can’t stay on it forever,” she said at the time. “I lost 42 pounds now and it’s just enough.”
The Osbourne matriarch told Morgan that “it’s just time to stop” losing weight, especially after struggling with the nausea side effect while taking the weekly injections.
“You don’t throw up physically but you have got that feeling,” she explained. “I was about two three weeks where I felt nauseous the whole time. You get very thirsty and you don’t eat. That’s why I say you have to keep this stuff away from younger people. They will go berserk on it and it’s not right.”
For more People news, make sure to sign up for our newsletter!
Read the original article on People.